Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 8 > No. 3


Mathematical computational wave solutions for plasma with statistical positron and electron distributions

PP: 31-34
N. F. Abdo, Maha A. El-Hazmy,
The investigation of different ion waves such as periodic, explosive and solitons in unmagnetized plasmas with collisionless hot ion fluid, electrons and positrons having fast nonthermal distributions are studied. Using perturbation calculations, the KdV equation was obtained and solved algebraically with computer symbolic computations. The results of this work may be applicable to some new observations concerning with compression and rarefaction waves affected by the statistical fast parameter.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved